# SDR SWIA200616931

- Difficulty date: July 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 24,305 hours, 35,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RED EMERGENCY LIGHT INOP.  INSTALLED NEW LIGHT SOCKET.  OPERATIONAL CHECKS GOOD.
